# SDR USAASB08048

- Difficulty date: July 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS MAINTENANCE REPORTED THE FORWARD CABIN EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CABIN EMERGENCY FLASHLIGHT.  OPERATIONAL CHECK NORMAL. (B)
